Alert archive / Nebraska / Wind Advisories in 2014
Wind Advisory 14, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Apr 16, 2014, 4:10 AM CDT for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Apr 16, 2014, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2014, 4:10 AM CDT (09:10 UTC)
- In effect from
- Apr 16, 2014, 10:00 AM CDT
- Expired
- Apr 16, 2014, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Omaha, NE
All 38 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.2 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2239 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 705 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
225 WWUS73 KOAX 160910 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 410 AM CDT WED APR 16 2014 ...STRONG WINDS EXPECTED THIS AFTERNOON... .SOUTHERLY WINDS GUSTING AROUND 45 MPH CAN BE EXPECTED OVER THE AREA TODAY AS LOW PRESSURE TRACKS FROM SOUTH DAKOTA INTO NORTH IOWA BY EVENING. IAZ055-056-069-079-080-090-091-NEZ045-052-053-067-068-090>093- 161715- /O.NEW.KOAX.WI.Y.0014.140416T1500Z-140416T2300Z/ HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE- WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN... DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY... HAMBURG...TABOR...FARRAGUT...CLARINDA...SHENANDOAH...BLAIR... OMAHA...BELLEVUE...PAPILLION...LA VISTA...PLATTSMOUTH... NEBRASKA CITY...TECUMSEH...STERLING...AUBURN...PAWNEE CITY... TABLE ROCK...FALLS CITY 410 AM CDT WED APR 16 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING. * TIMING...VERY STRONG WINDS WILL SPREAD ACROSS THE LATER THIS MORNING AND PREVAIL THROUGH THIS AFTERNOON. * WINDS...SPEEDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. && $$
5 follow-up statements
034 WWUS73 KOAX 160936 AAA NPWOAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 436 AM CDT WED APR 16 2014 ...STRONG WINDS EXPECTED THIS AFTERNOON... .SOUTHERLY WINDS GUSTING AROUND 45 MPH CAN BE EXPECTED OVER THE AREA TODAY AS LOW PRESSURE TRACKS FROM SOUTH DAKOTA INTO NORTH IOWA BY EVENING. IAZ055-056-069-079-080-090-091-NEZ045-052-053-067-068-090>093- 161745- /O.CON.KOAX.WI.Y.0014.140416T1500Z-140416T2300Z/ HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE- WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN... DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY... HAMBURG...TABOR...FARRAGUT...CLARINDA...SHENANDOAH...BLAIR... OMAHA...BELLEVUE...PAPILLION...LA VISTA...PLATTSMOUTH... NEBRASKA CITY...TECUMSEH...STERLING...AUBURN...PAWNEE CITY... TABLE ROCK...FALLS CITY 436 AM CDT WED APR 16 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... * TIMING...VERY STRONG WINDS WILL SPREAD ACROSS THE AREA LATER THIS MORNING AND PREVAIL THROUGH THIS AFTERNOON. * WINDS...SPEEDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. && $$
808 WWUS73 KOAX 161747 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1247 PM CDT WED APR 16 2014 ...STRONG WINDS WILL CONTINUE THIS AFTERNOON... .SOUTH TO SOUTHWEST WINDS OF AROUND 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH...ARE POSSIBLE THIS AFTERNOON ACROSS SOUTHEAST NEBRASKA TO SOUTHWEST AND WEST CENTRAL IOWA. IAZ055-056-069-079-080-090-091-NEZ045-052-053-067-068-090>093- 162300- /O.CON.KOAX.WI.Y.0014.000000T0000Z-140416T2300Z/ HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE- WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN... DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY... HAMBURG...TABOR...FARRAGUT...CLARINDA...SHENANDOAH...BLAIR... OMAHA...BELLEVUE...PAPILLION...LA VISTA...PLATTSMOUTH... NEBRASKA CITY...TECUMSEH...STERLING...AUBURN...PAWNEE CITY... TABLE ROCK...FALLS CITY 1247 PM CDT WED APR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * TIMING...GUSTY WINDS WILL CONTINUE THIS AFTERNOON AHEAD OF A COLD FRONT THAT IS MOVING ACROSS NEBRASKA INTO IOWA. * WINDS...SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO AROUND 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. && $$ MAYES
537 WWUS73 KOAX 162031 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 331 PM CDT WED APR 16 2014 ...STRONG WINDS WILL CONTINUE LATE THIS AFTERNOON... .SOUTH TO SOUTHWEST WINDS OF AROUND 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH WILL CONTINUE THROUGH LATE AFTERNOON. IAZ055-056-069-079-080-090-091-NEZ045-052-053-067-068-090>093- 162300- /O.CON.KOAX.WI.Y.0014.000000T0000Z-140416T2300Z/ HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE- WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN... DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY... HAMBURG...TABOR...FARRAGUT...CLARINDA...SHENANDOAH...BLAIR... OMAHA...BELLEVUE...PAPILLION...LA VISTA...PLATTSMOUTH... NEBRASKA CITY...TECUMSEH...STERLING...AUBURN...PAWNEE CITY... TABLE ROCK...FALLS CITY 331 PM CDT WED APR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * TIMING...GUSTY WINDS WILL CONTINUE THIS AFTERNOON AHEAD OF A COLD FRONT THAT IS MOVING INTO THE AREA. * WINDS...SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO AROUND 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. && $$ DEWALD
312 WWUS73 KOAX 162224 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 524 PM CDT WED APR 16 2014 ...STRONG WINDS WILL CONTINUE EARLY THIS EVENING... .NORTH OR NORTHWEST WINDS OF AROUND 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH WILL CONTINUE THROUGH EARLY EVENING. IAZ043-NEZ011-012-015>018-030>034-042>044-050-051-065-066-078-088- 089-170100- /O.EXB.KOAX.WI.Y.0014.000000T0000Z-140417T0100Z/ MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD- LANCASTER-SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON... BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON... LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL... WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND... WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT... WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS... SCHUYLER...FREMONT...DAVID CITY...WAHOO...ASHLAND...YUTAN... SEWARD...MILFORD...LINCOLN...CRETE...WILBER...FAIRBURY...BEATRICE 524 PM CDT WED APR 16 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TIMING...GUSTY WINDS WILL CONTINUE THIS AFTERNOON BEHIND A STRONG COLD FRONT. * WINDS...NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO AROUND 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. && $$ IAZ055-056-069-079-080-090-091-NEZ045-052-053-067-068-090>093- 170100- /O.EXT.KOAX.WI.Y.0014.000000T0000Z-140417T0100Z/ HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE- WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- INCLUDING THE CITIES OF...MISSOURI VALLEY...WOODBINE...LOGAN... DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...RED OAK...SIDNEY... HAMBURG...TABOR...FARRAGUT...CLARINDA...SHENANDOAH...BLAIR... OMAHA...BELLEVUE...PAPILLION...LA VISTA...PLATTSMOUTH... NEBRASKA CITY...TECUMSEH...STERLING...AUBURN...PAWNEE CITY... TABLE ROCK...FALLS CITY 524 PM CDT WED APR 16 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... * TIMING...GUSTY WINDS WILL CONTINUE THIS AFTERNOON ALONG AND BEHIND A COLD FRONT THAT IS MOVING ACROSS THE AREA. * WINDS...NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO AROUND 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. && $$
661 WWUS73 KOAX 170050 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 750 PM CDT WED APR 16 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-170200- /O.EXP.KOAX.WI.Y.0014.000000T0000Z-140417T0100Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD... RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA... SHENANDOAH...CREIGHTON...BLOOMFIELD...CROFTON...WAUSA... VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...TEKAMAH... OAKLAND...LYONS...DECATUR...COLUMBUS...SCHUYLER...FREMONT... BLAIR...DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE... PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH... NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH... STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY 750 PM CDT WED APR 16 2014 ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... WINDS WILL CONTINUE TO SLOWLY DECREASE OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Apr 15, 11:58 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Apr 15, 11:58 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1158 PM CDT TUE APR 15 2014 .SHORT TERM...(TONIGHT THROUGH FRIDAY) ISSUED AT 255 PM CDT TUE APR 15 2014 TEMPERATURES LOOK TO BE THE PRIMARY CONCERN IN THE SHORT TERM AS ALTERNATING UPPER TROUGHS AND RIDGES PROPAGATE ACROSS THE REGION DURING THE PERIOD. BROAD SURFACE LOW OVER EASTERN MONTANA AT 19Z WILL MOVE TO SOUTHEAST SOUTH DAKOTA BY WEDNESDAY MORNING THEN CONTINUE EAST INTO NORTHEAST IOWA BY WEDNESDAY AFTERNOON. A COLD FRONT WILL FOLLOW BEHIND THE LOW AND SWEEP ACROSS NEBRASKA AND WESTERN IOWA DURING THE DAY WEDNESDAY WITH ANOTHER ROUND OF GUSTY NORTHWEST WINDS MOVING IN BEHIND THE FRONT. MODELS CONTINUE THEIR PREVIOUS TREND OF KEEPING MOST OF THE PRECIP ON THE NORTH SIDE OF THIS SYSTEM AS IT MOVES THROUGH THE REGION. LOOKS MAINLY DRY FOR THE AREA WEDNESDAY NIGHT INTO THURSDAY AS LATEST SOLUTIONS KEEP SOUTHERN PLAINS SURFACE WAVE AND ASSOCIATED PRECIP FURTHER SOUTH AS UPPER WAVE AMPLIFIES OVER THE REGION THEN MOVES RAPIDLY EAST. SOME CHANCE POPS FOR THE AREA ON FRIDAY AS WARM ADVECTION ZONE DEVELOPS LATE THURSDAY NIGHT INTO FRIDAY MORNING FROM EASTERN SOUTH DAKOTA INTO EASTERN NEBRASKA AND WESTERN IOWA. WARMER TEMPERATURES ALSO RETURN TO THE AREA ON FRIDAY AS RIDGING INCREASES OVER THE PLAINS AHEAD OF THE NEXT TROUGH MOVING INTO THE WESTERN CONUS. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 255 PM CDT TUE APR 15 2014 WEEKEND PERIOD LOOKS TO BE RATHER ACTIVE WEATHERWISE AS COMPLEX SPLIT WAVE SYSTEM MOVES INTO AND ACROSS THE REGION. THIS IS FOLLOWED BY MORE RIDGING EARLY NEXT WEEK WITH MUCH WARMER TEMPERATURES INDICATED. && .AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 1148 PM CDT TUE APR 15 2014 WINDS WILL BE THE PRIMARY CONCERN THIS TAF CYCLE. SOUTH TO SOUTHEAST WINDS AT 12 TO 20 KTS SUSTAINED WILL CONTINUE OVERNIGHT. LOW LEVEL WIND SHEAR WAS MENTIONED AT ALL THREE SITES AS PROFILERS AND PROGS SHOWING A LOW LEVEL JET OF 50 TO 60KTS THROUGH 14Z. STRONGER WIND SPEEDS WILL MIX DOWN IN THE MORNING WITH SUSTAINED WINDS OF 18 TO 25KTS SUSTAINED. A COLD FRONT WILL TURN THE WINDS TO THE SOUTHWEST AND THEN THE NORTHWEST WEDNESDAY. FORECAST SOUNDINGS SHOW THE POTENTIAL FOR INSTABILITY SHOWERS WEDNESDAY AFTERNOON...BUT DID NOT MENTION AT THIS TIME. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...FOBERT LONG TERM...FOBERT AVIATION...ZAPOTOCNY
Hazardous weather outlook, Apr 15, 6:15 PM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 615 PM CDT TUE APR 15 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-161200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 615 PM CDT TUE APR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA. .DAY ONE...TONIGHT AND WEDNESDAY. THE GRASSLAND FIRE DANGER INDEX WILL LIKELY REACH THE VERY HIGH CATEGORY AT MOST LOCATIONS WEDNESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY.
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 4:05 AM CDT | Red Flag Warning | OAX | Cass, Douglas, Gage, Jefferson, Johnson, Lancaster and 9 more | 14 hr |
Nearby
Wind Advisories in Nebraska, 2014Wind Advisories in Iowa, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.